MAUDE Adverse Event Report: UNOMEDICAL DEVICES S.A. DE C.V. MINIMED MIO; UNO INSET II 80/9 SC1 GREY MIMX

UNOMEDICAL DEVICES S.A. DE C.V. MINIMED MIO; UNO INSET II 80/9 SC1 GREY MIMX
Model Number MMT-975A
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Date of Event 06/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
E1: patient city: (b)(6) patient country: united arab emirates.
 
Event or Problem Description
Reference number (b)(4) event occurred in united arab emirates.It was reported that patient went to an emergency room and eventually got hospitalized on (b)(6) 2025 due to hyperglycemia event and bent cannula event.Infusion set was used for one day.The insertion site was the abdomen.Blood glucose level was 399 mg/dl at the time of the event.The duration of hospitalization was less than 24 hours.Patient got treated with insulin via manual injection.Patient was also experienced the symptoms of sick/unwell at the time of the event.No further information available.

Brand Name
MINIMED MIO
Common Device Name
UNO INSET II 80/9 SC1 GREY MIMX
Manufacturer (Section D)
UNOMEDICAL DEVICES S.A. DE C.V.
ave, fomento industrial l9 m3
parque industrial del norte
reynosa, tamaulipas, c.p., mexico 88736
MX  88736
Manufacturer Contact
aaholmvej 1-3
osted
lejre, mexico 4320
MDR Report Key22257630
Report Number3003442380-2025-10783
Device Sequence Number18150521
Product Code FPA
UDI-Device Identifier05705244020184
UDI-Public05705244020184
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-975A
Device Lot Number6003343
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2025
Initial Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown